Alert archive / Iowa / River Flood Warnings in 2018

River Flood Warning 43, NWS Des Moines, IA

June 30, 2018Dallas County, Polk County, Iowa

NWS Des Moines, IA issued this river flood warning at Jun 30, 2018, 9:23 PM CDT for Dallas County, Polk County, Iowa. It took effect at Jun 30, 2018, 11:02 PM CDT. It was in force for 14 hr.

The area

The outline as issued.

The facts

Issued
Jun 30, 2018, 9:23 PM CDT (02:23 UTC)
In effect from
Jun 30, 2018, 11:02 PM CDT
Expired
Jul 1, 2018, 12:59 PM CDT
In force
14 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
Major

Counties Dallas County, IA, Polk County, IA

The radar

The Des Moines radar (KDMX), 14 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Walnut Creek at Clive I-80/35 (CLVI4).

Action stage
8 ft
Minor stage
9 ft
Moderate stage
12.5 ft
Major stage
13.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

311 
WGUS83 KDMX 010223
FLSDMX

Flood Statement
National Weather Service Des Moines IA
923 PM CDT Sat Jun 30 2018

River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC049-153-020222-
/O.NEW.KDMX.FL.W.0043.180701T0402Z-180702T1244Z/
/CLVI4.3.ER.180701T0402Z.180701T0700Z.180701T1244Z.NR/
923 PM CDT Sat Jun 30 2018

* Until Sunday morning.
* At  9:16 PM Saturday the stage was 5.0 feet, or 4.0 feet below 
  Flood Stage.
* Flood Stage is 9.0 feet.
* No flooding is occurring and Record flooding is forecast.
* Forecast...rise to Flood Stage late this evening. Continue rising 
  to 14.1 feet, or 5.1 feet above Flood Stage, early Sunday morning.
  Then begin falling and go below Flood Stage Sunday morning.
* Impact...At 14.0 feet, Swanson Boulevard is closed from 86th Street
  west to Northwest 100th Street.

&&

LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
      4160 9379 4162 9383             

$$
6 follow-up statements
034 
WGUS43 KDMX 010227
FLWDMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Des Moines IA
927 PM CDT Sat Jun 30 2018

...Forecast flooding severity has increased for all or portions of 
the following rivers in Iowa...Walnut Creek...

  Affecting the following counties in Iowa...Dallas...Polk
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC049-153-020227-
/O.CON.KDMX.FL.W.0043.180701T0402Z-180702T1244Z/
/CLVI4.3.ER.180701T0402Z.180701T0700Z.180701T1244Z.NR/
927 PM CDT Sat Jun 30 2018

The Flood Warning continues for
  The Walnut Creek at Clive I-80/35, or From Little Walnut Creek...to
  the North Walnut Creek.
* Until Sunday morning.
* At  9:23 PM Saturday the stage was 5.3 feet, or 3.7 feet below 
  Flood Stage.
* Flood Stage is 9.0 feet.
* No flooding is occurring and Record flooding is forecast.
* Forecast...rise to Flood Stage late this evening. Continue rising 
  to 14.1 feet, or 5.1 feet above Flood Stage, early Sunday morning.
  Then begin falling and go below Flood Stage Sunday morning.
* Impact...At 14.0 feet, Swanson Boulevard is closed from 86th Street
  west to Northwest 100th Street.

&&

LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
      4160 9379 4162 9383             

$$
083 
WGUS83 KDMX 010312
FLSDMX

Flood Statement
National Weather Service Des Moines IA
1012 PM CDT Sat Jun 30 2018

...The Flood Warning continues for all or portions of the following 
rivers in Iowa...Walnut Creek...

  Affecting the following counties in Iowa...Dallas...Polk
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC049-153-020311-
/O.CON.KDMX.FL.W.0043.180701T0402Z-180702T1244Z/
/CLVI4.3.ER.180701T0402Z.180701T0700Z.180701T1244Z.NR/
1012 PM CDT Sat Jun 30 2018

...IMPORTANT--Record flooding is forecast...

...Flood Warning remains in effect until Sunday morning...

The Flood Warning continues for
  The Walnut Creek at Clive I-80/35, or From Little Walnut Creek...to
  the North Walnut Creek.
* Until Sunday morning.
* At  9:27 PM Saturday the stage was 5.4 feet, or 3.6 feet below 
  Flood Stage.
* Flood Stage is 9.0 feet.
* No flooding is occurring and Record flooding is forecast.
* Forecast...rise to Flood Stage late this evening. Continue rising 
  to 14.6 feet, or 5.6 feet above Flood Stage, early Sunday morning.
  Then begin falling and go below Flood Stage Sunday morning.
* Impact...At 14.5 feet, Water inundates the intersection of 
  Northwest 100th Street and Swanson Boulevard.

&&

LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
      4160 9379 4162 9383             

$$
802 
WGUS83 KDMX 010532
FLSDMX

Flood Statement
National Weather Service Des Moines IA
1232 AM CDT Sun Jul 1 2018

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...Walnut Creek...

  Affecting the following counties in Iowa...Dallas...Polk
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC049-153-020532-
/O.EXT.KDMX.FL.W.0043.000000T0000Z-180702T1017Z/
/CLVI4.1.ER.180701T0438Z.180701T0700Z.180701T1017Z.NR/
1232 AM CDT Sun Jul 1 2018

...Flood Warning now in effect until this morning...

The Flood Warning continues for
  The Walnut Creek at Clive I-80/35, or From Little Walnut Creek...to
  the North Walnut Creek.
* Until this morning.
* At  9:27 PM Saturday the stage was 5.4 feet, or 3.6 feet below 
  Flood Stage.
* Flood Stage is 9.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage around midnight. Continue rising to 
  11.6 feet, or 2.6 feet above Flood Stage, early this morning. Then
  begin falling and go below Flood Stage this morning.
* Impact...At 14.5 feet, Water inundates the intersection of 
  Northwest 100th Street and Swanson Boulevard.

&&

LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
      4160 9379 4162 9383             

$$
543 
WGUS83 KDMX 010825
FLSDMX

Flood Statement
National Weather Service Des Moines IA
325 AM CDT Sun Jul 1 2018

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...Walnut Creek...Fourmile Creek...

  Affecting the following counties in Iowa...Polk
  
...The Flood Warning continues for all or portions of the following 
rivers in Iowa...Walnut Creek...

  Affecting the following counties in Iowa...Dallas...Polk
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC049-153-020824-
/O.CON.KDMX.FL.W.0043.000000T0000Z-180702T1017Z/
/CLVI4.1.ER.180701T0836Z.180701T0900Z.180701T1017Z.NO/
325 AM CDT Sun Jul 1 2018

...Flood Warning remains in effect until this morning...

The Flood Warning continues for
  The Walnut Creek at Clive I-80/35, or From Little Walnut Creek...to
  the North Walnut Creek.
* Until this morning.
* At  3:12 AM Sunday the stage was 7.6 feet, or 1.4 feet below Flood 
  Stage.
* Flood Stage is 9.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage early this morning. Continue rising 
  to 10.3 feet, or 1.3 feet above Flood Stage, early this morning. 
  Then begin falling and go below Flood Stage this morning.
* Impact...At 11.0 feet, Flooding occurs in the low areas of 
  Greenbelt Park.

&&

LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
      4160 9379 4162 9383             

$$

IAC153-020755-
/O.EXT.KDMX.FL.W.0042.000000T0000Z-180702T0755Z/
/DOSI4.3.ER.180701T0228Z.180701T0445Z.180701T0755Z.NR/
325 AM CDT Sun Jul 1 2018

...Flood Warning now in effect until early this morning...

The Flood Warning continues for
  The Walnut Creek at Des Moines 63rd St, or From 1 1/3 miles 
  upstream of North Walnut Creek...to the Raccoon River.
* Until early this morning.
* At  2:45 AM Sunday the stage was 16.9 feet, or 2.9 feet above Flood
  Stage.
* Flood Stage is 14.0 feet.
* Moderate flooding is occurring.
* Forecast...continue falling and go below Flood Stage early this 
  morning.
* Impact...At 17.7 feet, Water reaches the base of the railroad 
  bridge upstream of 63rd Street.

&&

LAT...LON 4161 9370 4157 9366 4156 9369 4159 9373
      4161 9370                       

$$

IAC153-020824-
/O.EXT.KDMX.FL.W.0041.000000T0000Z-000000T0000Z/
/DFMI4.3.ER.180701T0415Z.180701T1230Z.000000T0000Z.NR/
325 AM CDT Sun Jul 1 2018

...IMPORTANT--Record flooding is forecast...

...Flood Warning now in effect until further notice...

The Flood Warning continues for
  The Fourmile Creek at Des Moines Easton Blvd, or From below 
  Interstate 80...to the Des Moines River.
* Until further notice.
* At  2:30 AM Sunday the stage was 15.6 feet, or 3.1 feet above Flood
  Stage.
* Flood Stage is 12.5 feet.
* Moderate flooding is occurring and Record flooding is forecast.
* Forecast...rise to 27.7 feet, or 15.2 feet above Flood Stage, this 
  morning. Then begin falling.
* Impact...At 14.3 feet, Flooding is likely in the dog park on 
  Hubbell Avenue.

&&

LAT...LON 4161 9357 4166 9356 4166 9352 4156 9350
      4156 9354 4161 9357             

$$
996 
WGUS83 KDMX 010832
FLSDMX

Flood Statement
National Weather Service Des Moines IA
332 AM CDT Sun Jul 1 2018

...The Flood Warning continues for all or portions of the following 
rivers in Iowa...Walnut Creek...

  Affecting the following counties in Iowa...Dallas...Polk
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC049-153-020832-
/O.CON.KDMX.FL.W.0043.000000T0000Z-180702T1017Z/
/CLVI4.1.ER.180701T0836Z.180701T0900Z.180701T1017Z.NO/
332 AM CDT Sun Jul 1 2018

...Flood Warning remains in effect until this morning...

The Flood Warning continues for
  The Walnut Creek at Clive I-80/35, or From Little Walnut Creek...to
  the North Walnut Creek.
* Until this morning.
* At  3:12 AM Sunday the stage is estimated around 10 feet, or about 1
  foot above flood stage. The gage is currently inoperable
* Flood Stage is 9.0 feet.
* Minor flooding is likely occurring and is forecast to continue.
* Forecast...rise to around 10.3 feet, or 1.3 feet above Flood Stage
  early this morning. Then begin falling and go below Flood Stage this morning.
* Impact...At 9.5 feet, Water affects Northwest 100th Street.

&&

LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
      4160 9379 4162 9383             

$$
057 
WGUS83 KDMX 011759
FLSDMX

Flood Statement
National Weather Service Des Moines IA
1259 PM CDT Sun Jul 1 2018

...The Flood Warning has been cancelled for all or portions of the 
following rivers in Iowa...Walnut Creek...

  Affecting the following counties in Iowa...Dallas...Polk
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC049-153-011829-
/O.CAN.KDMX.FL.W.0043.000000T0000Z-180702T1017Z/
/CLVI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1259 PM CDT Sun Jul 1 2018

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The Walnut Creek at Clive I-80/35, or From Little Walnut Creek...to
  the North Walnut Creek.
* At 12:08 PM Sunday the stage was 4.1 feet, or 4.9 feet below Flood 
  Stage.
* Forecast...Continue to fall below flood stage to 3.7 feet 
  Monday morning.
* Impact...At 3.7 feet, The stream gage will not provide readings 
  below this stage.

&&

LAT...LON 4162 9383 4165 9382 4161 9370 4159 9373
      4160 9379 4162 9383             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jun 30, 6:40 PM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Jun 30, 6:40 PM CDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
640 PM CDT Sat Jun 30 2018

.DISCUSSION.../Tonight through Saturday/
Issued at 340 PM CDT Sat Jun 30 2018

Main concern is the next 18 hours as a boundary and decent
shortwave pass through the state. Currently, convection is
developing near the surface front in northern Iowa. Strong
instability exists in the warm sector with MUCapes of 4000-5000
j/kg and Downdraft Capes of 1300-1500. Severe convection is
expected for the next several hours with damaging winds and large
hail the main threat. While a tornado threat does exist, inflow
would need to back more substantially to make this more of a
concern. None the less, a brief spinup remains a possibility given
the impressive Cape values. Heavy rain become the primary threat
with time and this aspect will be covered in the hydro section
below. While the frontal convection continues to eventually press
south and east tonight, there will be some decrease in coverage
and intensity by late evening. However, the main shortwave will
arrive toward daybreak with increased dynamic forcing in the mid
levels across the northern half of the state. This should
reinvigorate convection overnight with another round of heavy
rainfall. Location of this heavy rain will be difficult to
pinpoint as CAMs vary considerably in placement given the previous
convection from the evening. However, the strong forcing be
sufficient to produce convection behind the surface boundary where
flow above the surface will still be supplying plenty of moisture.
Therefore, have continued high pops through the night.

System will pass across the state on Sunday with any remaining
convection confined to the far eastern portions of the state by
late morning. Otherwise, cooler and drier air will make conditions
much more comfortable than the past couple of days. Beyond this
timeframe, the east coast ridge will retrograde across the United
States during the upcoming week. Iowa will be on the extreme south
of the westerlies with temperatures generally above normal and
some threat for convection, although the bulk of it should remain
just north of the state.

&&

.AVIATION.../For the 00Z TAFS through 00Z Sunday evening/
Issued at 637 PM CDT Sat Jun 30 2018

Thunderstorms should be widespread in coverage through the night
across Iowa except the southeast corner. Will keep thunder in TAFs
through the night ranging from VCTS to actual T in TAF. Storms
should end Sunday morning followed by a MVFR ceiling for a few
hours then VFR after 18z.

&&

.HYDROLOGY...
Issued at 340 PM CDT Sat Jun 30 2018

Major concern for the night will be the threat of heavy rainfall.
Plenty of moisture is available with PWATS approaching 2" in many
locations near the boundary. The will be ample moisture transport
and inflow as upper system works across the Plains and toward the
state by Sunday morning. Several rounds of convection can be
expected in portions of northern into central and western Iowa
through 12Z on Sunday. Deep warm cloud layers will also promote
efficiency along with good but not overwhelming updrafts. The WPC
moderate risk outlook is good although some concern that recent
models QPF has sifted slightly SE. Overall rainfall of 1 to 3
inches seems reasonable along with isolated locations possibly up
to 5-6 inches. The recent rainfall, moist soils and river/streams
running at or near capacity all indicate a strong potential for
flash flooding along with renewed and/or aggravated river
flooding. Have continued the flash flood watch and even expanded
to the southeast some to incorporate the new model guidance.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday morning for IAZ004>007-015>017-
023>026-033>037-044>048-057>060-070>073-081-082.

Heat Advisory until 7 PM CDT this evening for IAZ027-028-037>039-
048>050-059>062-072>075-083>086-094>097.

&&

DISCUSSION...Cogil
AVIATION...Johnson
HYDROLOGY...Cogil
Hazardous weather outlook, Jun 30, 4:09 PM CDT, 5 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
409 PM CDT Sat Jun 30 2018

IAZ004>007-015>017-023>026-033>037-044>048-057>060-070>073-081-
082-012115-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Sac-Calhoun-Webster-Hamilton-
Hardin-Crawford-Carroll-Greene-Boone-Story-Audubon-Guthrie-Dallas-
Polk-Cass-Adair-Madison-Warren-Adams-Union-
409 PM CDT Sat Jun 30 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

There is a Moderate Risk of excessive rainfall with heavy rains
and flash flooding possible. A Flash Flood Watch is in effect. There
is also an Enhanced Risk of severe weather this evening into
tonight. Large hail and damaging winds will be the primary
threats, but an isolated tornado cannot be ruled out.

Minor to moderate river flooding will also continue along parts of
the Des Moines River Basin. Expected heavy rains may produce
additional flooding or exacerbate ongoing flooding. Please refer
to the National Weather Service website at weather.gov/desmoines
for further details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Intermittent chances for thunderstorms linger Sunday morning and
continue off and on infrequently through the work week. The
severe weather potential is low at this time.

Flood Warnings are expected to continue for portions of the Des
Moines River Basin into next week. Please refer to the National
Weather Service website at weather.gov/desmoines for further
details.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed for severe weather and flash flooding
later this afternoon and tonight.

IAZ027-028-038-039-049-050-061-062-074-075-083>086-092>097-012115-
Butler-Bremer-Grundy-Black Hawk-Marshall-Tama-Jasper-Poweshiek-
Marion-Mahaska-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-
Decatur-Wayne-Appanoose-Davis-
409 PM CDT Sat Jun 30 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

Thunderstorms are likely tonight. Some may be severe with locally
heavy rains. Large hail and damaging winds would be the primary
threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Intermittent chances for thunderstorms linger Sunday and continue
off and on infrequently through the work week. The severe weather
potential is low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed tonight.

In the hours before

Local storm report, Jun 30, 8:57 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
857 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     FLASH FLOOD      1 E CLIVE               41.61N 93.75W
06/30/2018                   POLK               IA   TRAINED SPOTTER

            TRAINED SPOTTER IN CLIVE REPORTS WATER
            RUNNING OVER THE CURBS ON RESIDENTIAL
            STREETS SOUTH OF HICKMAN DRIVE.

&&

AK
Local storm report, Jun 30, 8:59 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
859 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     FLASH FLOOD      3 NNE ANKENY            41.77N 93.58W
06/30/2018                   POLK               IA   PUBLIC

            DELAWARE AVE UNDER WATER NORTH OF NE 36TH
            STREET IN ANKENY, IA.

&&

AK
Local storm report, Jun 30, 9:03 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
903 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     FLASH FLOOD      COLLINS                 41.90N 93.31W
06/30/2018                   STORY              IA   EMERGENCY MNGR

            EM REPORTS THAT CITIZEN ESTIMATES 4 INCHES
            OF WATER OVER HWY 65 AT 4TH STREET IN
            COLLINS, IA.

&&

AK
Local storm report, Jun 30, 9:10 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
910 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND DMG     2 N TRAER               42.22N 92.46W
06/30/2018                   TAMA               IA   PUBLIC

            TREES DOWNS IN TRAER VIA SOCIAL MEDIA. .

&&

AK
Local storm report, Jun 30, 9:13 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
913 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     HEAVY RAIN       1 SE JOHNSTON           41.68N 93.69W
06/30/2018  E5.60 INCH       POLK               IA   PUBLIC

            5.6 INCHES VIA SOCIAL MEDIA.

&&

AK
Local storm report, Jun 30, 9:17 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
917 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     TSTM WND GST     2 NW PANORA             41.71N 94.40W
06/30/2018  E58 MPH          GUTHRIE            IA   TRAINED SPOTTER

&&

AK

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:03 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Grundy, Marshall, Tama57 min
Jun 30, 7:05 PM CDTSevere Thunderstorm WarningDMXPolk, Story40 min
Jun 30, 7:24 PM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Polk, Story36 min
Jun 30, 7:33 PM CDTFlash Flood WarningDMXPolk, Story6 hr
Jun 30, 7:42 PM CDTFlash Flood WarningDMXBlack Hawk, Grundy6 hr
Jun 30, 7:54 PM CDTSevere Thunderstorm WarningDMXAdair, Audubon, Cass, Guthrie35 min
Jun 30, 8:02 PM CDTFlash Flood Warning EmergencyDMXPolk6 hr
Jun 30, 8:14 PM CDTSevere Thunderstorm WarningDMXAdair, Dallas, Guthrie, Madison46 min
Jun 30, 8:16 PM CDTFlash Flood Warning EmergencyDMXDallas, Polk6 hr
Jun 30, 8:45 PM CDTSevere Thunderstorm WarningDMXAdair, Guthrie, Madison30 min
Jun 30, 8:50 PM CDTRiver Flood WarningDMXPolk36 hr
Jun 30, 9:04 PM CDTSevere Thunderstorm WarningDMXPolk, Warren41 min
Jun 30, 9:08 PM CDTSevere Thunderstorm WarningDMXAdair, Boone, Dallas, Greene, Guthrie, Madison28 min
Jun 30, 9:11 PM CDTSevere Thunderstorm WarningDMXClarke, Madison, Marion, Polk, Warren34 min
Jun 30, 9:12 PM CDTRiver Flood WarningDMXPolk15 hr
Jun 30, 9:37 PM CDTRiver Flood WarningDMXBlack Hawk7 days
Jun 30, 9:37 PM CDTRiver Flood WarningDMXPolk9 days
Jun 30, 9:58 PM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Marion, Polk, Warren47 min
Jun 30, 10:12 PM CDTFlash Flood WarningDMXJasper6 hr
Jun 30, 10:47 PM CDTRiver Flood WatchDMXBoone, Hamilton, Webster4 hr
Jun 30, 10:47 PM CDTRiver Flood WatchDMXBlack Hawk3 days
Jun 30, 10:47 PM CDTRiver Flood WatchDMXPolk, Story7 hr
Jun 30, 10:47 PM CDTRiver Flood WatchDMXJasper, Marion, Polk7 hr
Jun 30, 10:47 PM CDTRiver Flood WatchDMXStory10 hr
Jun 30, 11:04 PM CDTRiver Flood WarningDMXPolk32 hr
Jun 30, 11:05 PM CDTRiver Flood WarningDMXPolk38 hr
Jun 30, 11:05 PM CDTRiver Flood WarningDMXPolk11 hr
Jul 1, 1:21 AM CDTFlash Flood WarningDMXDallas, Jasper, Polk, Story8 hr
Jul 1, 1:36 AM CDTAreal Flood WarningDMXBlack Hawk, Bremer, Butler, Grundy, Hardin9 hr
Jul 1, 2:34 AM CDTRiver Flood WarningDMXBoone, Hamilton, Webster41 hr
Jul 1, 4:30 AM CDTRiver Flood WarningDMXWright4 days
Jul 1, 4:30 AM CDTRiver Flood WarningDMXBlack Hawk70 hr
Jul 1, 4:30 AM CDTRiver Flood WarningDMXPolk47 hr
Jul 1, 4:30 AM CDTRiver Flood WarningDMXDallas, Greene5 days
Jul 1, 5:51 AM CDTRiver Flood WarningDMXJasper, Marion, Polk40 hr
Jul 1, 9:08 AM CDTAreal Flood WarningDMXDallas, Jasper, Polk, Story12 hr

Nearby

River Flood Warnings in Iowa, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.